Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Severe numbness on the injection site from back to tummy, arms to elbows, legs. Alarming?

I got a I m injection done on my hip/butt but I am pretty sure they gave it to me to high....this was on Wednesday, it s now Sunday, and I have severe numbness around the unction site from my back wrapped around to my tummy. And I have slowly been losing feeling in my left arm from the elbow down and both my legs from the knees down, it feels like they are asleep
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,
Thanks for query,
I think your numbness is more due to anxiety.
Local intra mascular injection is usually given at upper outer qudrant of hip to prevent any nerve
injury & exactly that was given to you.Some times due to unabsorbed drug or collection of blood it may cause swelling leads to numbness of local area or that limb but it will never affect your upper limb or arm or elbow.
the numbness usually resolves by it's own or you may apply thrombolytic ointment.
You should watch for any local swelling or redness if that happens you should consult your doctor.
Thanks once again.
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor